# SDR 2001UIA004

- Difficulty date: June 12, 2001
- Submitted: July 17, 2001
- Operation: Air carrier
- Aircraft: N17201
- Make and model: Dhav DHC8201
- Aircraft serial: 522
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Worn
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON JUN 12 2001, PERFORMED FLIGHT CONTROL CABLE INSPECTION DURING C 01 CHECK.  FOUND THE BOTH SIDE AILERON CONTROL, LOCATION AT WING STA YW189.970, WAS WORN.  REPLACED WORN CABLE PER AMM 27-12-36 AND OPERATIONAL CHECK CONDITION NORMAL.
